Bulletin of Mathematical Analysis and Applications, Volume (3), No (2), Year (2011-5) , Pages (118-122)

Title : ( The Higher duals of a Banach Algebra induced by a Bounded Linear Functional )

Authors: ali reza khodami , Hamid Reza Ebrahimi Vishki ,

Citation: BibTeX | EndNote

Let A be a Banach space and let φ ∈ A^× be non-zero with φ ≤ 1. The product a · b = ⟨φ, a⟩ b makes A into a Banach algebra. We denote it by φA. Some of the properties of φA such as Arens regularity, n-weak amenability and semi-simplicity are investigated.

Keywords

, Arens product; n, weak amenability;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1022906,
author = {Khodami, Ali Reza and Ebrahimi Vishki, Hamid Reza},
title = {The Higher duals of a Banach Algebra induced by a Bounded Linear Functional},
journal = {Bulletin of Mathematical Analysis and Applications},
year = {2011},
volume = {3},
number = {2},
month = {May},
issn = {1821-1291},
pages = {118--122},
numpages = {4},
keywords = {Arens product; n-weak amenability; semi-simplicity.},
}

[Download]

%0 Journal Article
%T The Higher duals of a Banach Algebra induced by a Bounded Linear Functional
%A Khodami, Ali Reza
%A Ebrahimi Vishki, Hamid Reza
%J Bulletin of Mathematical Analysis and Applications
%@ 1821-1291
%D 2011

[Download]